# SDR ABXA9700151

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 59134505
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND THE LEFT FLAP TRACK AND BUS CABLE CHAFED THROUGH, APPROXIMATELY 2 FEET FROM CABLE BALL END.  REMOVED AND REPLACED LEFT HAND FLAP TRACK, CARRIAGE AND BUS CABLE IAW DC-9 MAINTENANCE MANUALS CHAPTERS 27-50-0 AND 27-50-1.
